Nobody likes it when little ones have aches and pains — give them releif with an easy to take medicine formulated just for them! Assured™ Children’s Liquid Acetaminophen contains 160mg per dose of fever and pain reducing Acetaminophen, delivered in a pleasant cherry flavor and without alcohol. Good for pantries, clinics, shelters, and resale. Case includes 24 – 4-oz. bottles of Assured™ Children’s Liquid Acetaminophen.
3 out of 3100%reviewers would recommend this product to a friend.